# SDR SWAA2025111224127

- Difficulty date: October 13, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 57,715 hours, 34,816 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON ACCESS PANEL 561BB TRAILING EDGE HOLES AT LT WING .   REPAIRED ACCESS PANEL 561BB TRAILING EDGE HOLES AT LT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10.
